Mar 1, 2009
My son went off his medications last may. Brole out in a rash, went to ER last night and they said he had extremely high liver enzymes and that was why he had the rash. What does all this mean-we are in two different states so difficult.
| Response from Dr. Holodniy
You have not provided enough information to make any conclusions. Rash and liver enzyme elevations are nonspecific findings and could be caused by many different medical conditions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Bloody Nose After Touching Vaginal Fluid Worried I Have HIV
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Coated Tongue After Bj Worried I Have HIV
- Enlarged Lymph Nodes After Rubbing Stripper Worried I Have HIV
- Fever After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.